# SDR SIMA201805297005

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 32,997 hours, 28,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Contaminated
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD CABIN FLASHLIGHT HAD WATER INSIDE LED AND MUST BE THUMPED TO GET IT TO WORK.  R & R THE FWD FLASHLIGHT ASSY IAW AMM 25-60-00  OPS CHECKED GOOD.
